# SDR CALA2025022402445

- Difficulty date: February 24, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N36472
- Make and model: Boeing 737924ER
- Aircraft serial: 31653
- Aircraft time: 36,795 hours, 13,109 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 6355C000102
- Part serial: 6529
- Condition: Faulted
- Location: Zone 300
- Part time: 28,879 hours, 11,083 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB TRIM FAIL AFTER TAKEOFF. REMOVED STAB TRIM MOTOR REF AMM 27-41-71-000-801 REPLACED STAB TRIM MOTOR REF AMM 27-41-71, ACP STAB MOTOR TEST REF AMM TASK 27-41-71-700-801, TO STEP C-8-A, CHECKS GOOD. NEEDS STAB TRIM LIMIT SWITCH TEST AND STAB TRIM MOTOR AUTO PILOT TEST PER STEP D TO BE ACCOMPLISHED PARTS USED:  29-2741-9-0013,QTY  MOTOR, STAB, HO  OFF 29-2741-9-0011 6529 ON 29-2741-9-0013 7104 :1  1445224,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1445224  SN OFF 6529 NEEDS TO BE INSPECTED FOR PROPER INSTALL INSPECTED INSTALLATION PER AMM 27-41-71-400-801 ACPD STAB TRIM LIMIT SWITCH TEST AND STAB TRIM MOTOR AUTO PILOT TEST PER AMM TASK 22-11-81-710-801 AND AMM 27-41-00-700-805 ALL TESTS PASSED. PERFORMED LAND VERIFY TEST REF AMM TASK 22-11-00-700-801. ALL TESTS PASS, ACFT RETAINS FULL AUTOLAND ADD EMP:U348453 STATUS. INSPECTED STAB MOTOR AND JACKSCREW AREA NO DEBRIS FOUND AREA LOOKS CLEAN AND JACKSCREW PANEL IS CLOSED.
